Alert archive / Texas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 253, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at Aug 12, 2012, 4:38 PM CDT for Jack County, Wise County, Texas. It was in force for 67 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 12, 2012, 4:38 PM CDT (21:38 UTC)
- Expired
- Aug 12, 2012, 5:45 PM CDT
- In force
- 67 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
Counties Jack County, TX, Wise County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 102 km from the middle of the area, began a volume at 21:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 12, 5:15 PM CDT | TSTM WND DMG | Runaway Bay, TX | ROOF BLOWN OFF OF A 4-UNIT APARTMENT COMPLEX.. |
| Aug 12, 5:30 PM CDT | TSTM WND DMG | Bridgeport, TX | LARGE METAL ROOF BLOWN OFF OF A BUILDING IN DOWNTOWN BRIDGEPORT |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 37 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 12, 3:55 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 9.6 hours before the alert went out and 81 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 792 J/kg
- Mixed-layer CIN
- -434 J/kg
- Mixed-layer LCL
- 1708 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 17 m²/s²
- 0-3 km storm-relative helicity
- 146 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted, in the capitals the NWS used until 2016.
642
WUUS54 KFWD 122138
SVRFWD
TXC237-497-122245-
/O.NEW.KFWD.SV.W.0253.120812T2138Z-120812T2245Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
438 PM CDT SUN AUG 12 2012
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
JACK COUNTY IN NORTH CENTRAL TEXAS...
WISE COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 545 PM CDT
* AT 437 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
THREE SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED 3 MILES NORTHWEST OF DECATUR...8 MILES EAST OF JACKSBORO
AND 5 MILES NORTHEAST OF BRYSON...MOVING EAST AT 25 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
JACKSBORO AROUND 450 PM...
BOONSVILLE AROUND 535 PM...
DECATUR AROUND 540 PM...
BRIDGEPORT AROUND 545 PM...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS
PASSED.
IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3347 9798 3343 9798 3343 9764 3335 9769
3320 9739 3300 9739 3301 9843 3346 9842
3347 9840
TIME...MOT...LOC 2137Z 271DEG 23KT 3326 9762 3326 9801
3322 9832
$$
85/NH1 follow-up statement
162
WWUS54 KFWD 122219
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
519 PM CDT SUN AUG 12 2012
TXC237-497-122245-
/O.CON.KFWD.SV.W.0253.000000T0000Z-120812T2245Z/
JACK TX-WISE TX-
519 PM CDT SUN AUG 12 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR WISE AND JACK COUNTIES...
AT 517 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THREE SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED 3 MILES NORTH OF ALVORD...NEAR JACKSBORO...AND NEAR BRYSON.
ALL STORMS MOVING EAST AT 20 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
ALVORD AROUND 530 PM CDT...
CHICO AROUND 535 PM CDT...
LAKE BRIDGEPORT...BRIDGEPORT AND DECATUR AROUND 545 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3347 9798 3343 9798 3343 9764 3335 9769
3320 9739 3300 9739 3301 9843 3346 9842
3347 9840
TIME...MOT...LOC 2217Z 272DEG 19KT 3341 9767 3321 9810
3317 9838
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 12, 3:58 PM CDT, 40 minutes earlier.
Area forecast discussion, Aug 12, 3:58 PM CDT, 40 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 358 PM CDT SUN AUG 12 2012 .UPDATE... ISSUING A QUICK UPDATE TO INCLUDE SEVERE THUNDERSTORM WATCH 573 IN THE PACKAGE. 84 && .PREV DISCUSSION... /ISSUED 332 PM CDT SUN AUG 12 2012/ ALTHOUGH THE PRIMARY MODEL GUIDANCE REMAINS IN DISAGREEMENT REGARDING THE CONVECTIVE POTENTIAL THIS EVENING...SHORT-TERM MESOSCALE TRENDS ARE SUGGESTING THAT THE WETTER NAM...HI-RES WRF AND HRRR MODELS ARE ON THE RIGHT TRACK. THE COLD FRONT IS MAKING STEADY PROGRESS TO THE SOUTH AND AT 3 PM HAS PASSED THROUGH WICHITA FALLS. HOWEVER OBS AND RADAR INDICATE A REGION OF LOW LEVEL CONFLUENCE FROM ABILENE TO GRAHAM TO BOWIE. THIS AREA WILL BE THE FAVORABLE REGION FOR INITIATION...AND CONVECTION LOOKS LIKE IT WILL INITIATE WELL AHEAD OF THE FRONT. LOCAL OBJECTIVE ANALYSIS INDICATES AN AXIS OF 1000-2500 J/KG OF CAPE ALONG AND EAST OF A LINE FROM GAINESVILLE TO MINERAL WELLS TO LAMPASAS...WHILE DEEP LAYER SHEAR IS NOW RUNNING NEAR 35KT ACROSS MUCH OF THE AREA. UNLIKE PREVIOUS SUMMERTIME CONVECTIVE EVENTS...IT HAS BEEN A COUPLE MONTHS SINCE WE HAVE HAD THIS MUCH 0-6KM WIND SHEAR AVAILABLE. GIVEN THE AVAILABLE INSTABILITY AND SHEAR...BRIEF SUPERCELLS WILL BE POSSIBLE...BUT THE MOST LIKELY CONVECTIVE MODE WILL BE LINE SEGMENTS. SURFACE TEMPERATURES ARE 105+ ACROSS THE NW ZONES AHEAD OF THE FRONT...WHILE DEWPOINTS ARE IN THE MID 50S. THIS WILL CREATE AN EXTREMELY FAVORABLE ENVIRONMENT FOR DOWNBURSTS. DAMAGING WINDS WILL BE THE PRIMARY THREAT THIS EVENING...AND BECAUSE DEEP LAYER SHEAR IS AVAILABLE IT WILL ALSO ENHANCE THE POTENTIAL FOR LINE SEGMENTS PRODUCING ORGANIZED COLD POOLS. STRONG OUTFLOW WINDS MAY IMPACT A MUCH WIDER AREA THAN ACTUAL RAINFALL. WILL ALSO INCLUDE A MENTION OF HAIL IN HWO..ALTHOUGH HOT TEMPS MAY LIMIT HAIL SIZE. THE SCATTERED CONVECTION IS EXPECTED TO TRACK NORTHWEST TO SOUTHEAST ACROSS THE CWA THIS EVENING...AND THE HIGHEST POPS WILL BE PLACED IN A BAND ACROSS THE CENTRAL CWA. THE TRUE COLD FRONT WILL LIKELY BE TEMPORARILY HELD UP AS OUTFLOW FROM CONVECTION OVER OUR AREA RESULTS IN PREDOMINANTLY SOUTHERLY WINDS ON ITS NORTH SIDE. FRONT PROBABLY WILL NOT REACH THE METROPLEX UNTIL DAYBREAK AND WILL LIKELY PUSH INTO THE SOUTHERN ZONES BY AFTERNOON. HIGH TEMPERATURES TOMORROW WILL BE TRICKY...WITH LOCATIONS ALONG AND SOUTH OF THE FRONT IN THE AFTERNOON BENEFITING FROM SUBSIDENCE WARMING AND THE TEMPS FORECAST HERE MAY BE TOO LOW. ON THE OTHER HAND...CURRENT OBSERVATIONS SUGGEST THE FRONT HAS A STRONG PUSH...AND THEREFORE AM LEANING TOWARD THE GUIDANCE THAT SHOWS SOME DECENT COLD ADVECTION IN THE LOW LEVELS ACROSS THE NORTH AND NORTHEAST ZONES. WILL RETAIN A MENTION OF LOW POPS IN THE SOUTHERN ZONES TOMORROW WHERE THE FRONT SHOULD BECOME ACTIVE IN THE AFTERNOON HOURS. NORTHWEST FLOW ALOFT WILL REMAIN IN PLACE THROUGH TUESDAY. MODEL GUIDANCE IS HAVING SOME TIMING DIFFERENCES WITH RESPECT TO THE NEXT SHORTWAVE...EITHER AS EARLY AS TUESDAY MORNING AND AS LATE AS OVERNIGHT TUESDAY. INSTABILITY/SHEAR WILL BE SUFFICIENT FOR A MCS OR REMNANT MCS OUTFLOW TO AFFECT THE AREA FROM OKLAHOMA DURING THIS TIME. WILL CONTINUE WITH SLIGHT CHANCE POPS TUESDAY AND TUESDAY NIGHT. SOUTHERLY WINDS RETURN BY WEDNESDAY AND NORTHWEST FLOW ALOFT WEAKENS. CONVECTIVE POTENTIAL SHOULD ALSO DIMINISH...WHILE TEMPS RETURN TO NEAR 100 DEGREES AREA WIDE THROUGH THURSDAY. IN THE EXTENDED...THE STRONGER COLD FRONT STILL LOOKS ON TRACK. IT SHOULD ARRIVE FRIDAY MORNING AND GRADUALLY WORK SOUTH THROUGH THE REGION INTO SATURDAY MORNING. WILL CONTINUE WITH LOW POPS STARTING THURSDAY NIGHT IN THE NORTH...WITH 30 PERCENT EVERYWHERE FRIDAY. WILL HAVE POPS GRADUALLY CLEAR OUT FROM NORTH TO SOUTH ON SATURDAY. THE LINGERING POPS ON SATURDAY ARE FAVORING THE GFS SOLUTION WHICH IS WEAKER WITH THE FRONT...AND MAKES SENSE GIVEN THE TIME OF THE YEAR. THE WEAKER THE FRONT...THE LONGER IT WILL TAKE FOR IT TO CLEAR OUT THE MOISTURE. REGARDLESS...HIGH TEMPERATURES SHOULD DROP INTO THE LOW 90S THIS WEEKEND DUE TO EITHER LOWER THICKNESS VALUES AND/OR INCREASED CLOUDS/RAIN. TR.92 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 77 99 73 98 76 / 40 10 5 10 20 WACO, TX 77 101 72 100 76 / 20 10 10 10 10 PARIS, TX 73 97 66 95 70 / 40 10 5 10 20 DENTON, TX 73 98 67 97 72 / 30 5 5 20 20 MCKINNEY, TX 73 98 67 96 71 / 40 10 5 10 20 DALLAS, TX 78 99 74 98 76 / 40 10 5 10 20 TERRELL, TX 77 99 70 96 73 / 40 10 5 10 20 CORSICANA, TX 76 100 73 98 75 / 30 10 5 10 20 TEMPLE, TX 75 100 72 100 75 / 20 20 10 10 10 MINERAL WELLS, TX 71 100 66 99 71 / 30 5 5 20 20 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && /
Hazardous weather outlook, Aug 12, 3:57 PM CDT, 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 357 PM CDT SUN AUG 12 2012 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-131215- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 357 PM CDT SUN AUG 12 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...TONIGHT. SEVERE THUNDERSTORM WATCH 573 IS IN EFFECT UNTIL 11 PM FOR AREAS ALONG AND NORTHWEST OF A LINE FROM EASTLAND...CLEBURNE...KAUFMAN...TO BONHAM. SCATTERED THUNDERSTORMS ARE DEVELOPING AHEAD OF A COLD FRONT AND WILL CONTINUE TO POSE A THREAT THROUGH THE EVENING HOURS. MOST OF THE ACTIVITY IS EXPECTED TO BE ALONG AND NORTH OF THE INTERSTATE 20 CORRIDOR THROUGH MIDNIGHT. ANY STORMS THAT DEVELOP THIS EVENING WILL POTENTIALLY BE SEVERE WITH DAMAGING WINDS BEING THE MAIN THREATS. IN ADDITION...HAIL UP TO THE SIZE OF QUARTERS WILL BE POSSIBLE ALONG WITH FREQUENT LIGHTNING. STRONG OUTFLOW WINDS WILL CREATE DANGEROUS FIRE WEATHER CONDITIONS THROUGH THE LATE EVENING HOURS...ESPECIALLY IN AREAS WHERE FIRES ARE ALREADY OCCURRING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THERE IS A SLIGHT CHANCE OF THUNDERSTORMS SOUTHEAST OF A KILLEEN TO ATHENS LINE MONDAY AFTERNOON...AND ACROSS MUCH OF NORTH TEXAS TUESDAY AND TUESDAY NIGHT. A FEW STORMS COULD BE STRONG ESPECIALLY TUESDAY AND TUESDAY NIGHT. THERE IS A CHANCE OF THUNDERSTORMS ACROSS ALL OF NORTH TEXAS LATE THURSDAY NIGHT INTO SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY ALONG AND NORTHWEST OF A LINE FROM EASTLAND TO CLEBURNE TO KAUFMAN TO BONHAM THROUGH LATE EVENING.
In the hours before
Special weather statement, Aug 12, 3:21 PM CDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
321 PM CDT SUN AUG 12 2012
TXZ115-122045-
STEPHENS TX-
321 PM CDT SUN AUG 12 2012
...SIGNIFICANT WEATHER ADVISORY FOR...
NORTHWESTERN STEPHENS COUNTY
AT 322 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 14 MILES NORTHWEST OF BRECKENRIDGE...MOVING
SOUTHEAST AT 15 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE BRECKENRIDGE AND CRYSTAL
FALLS.
PEA-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.
LAT...LON 3296 9909 3296 9886 3292 9875 3272 9888
3284 9910 3295 9910
TIME...MOT...LOC 2022Z 298DEG 12KT 3292 9903
85/NHSpecial weather statement, Aug 12, 3:24 PM CDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
324 PM CDT SUN AUG 12 2012
TXZ100-122100-
YOUNG TX-
324 PM CDT SUN AUG 12 2012
...SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHEASTERN YOUNG COUNTY
AT 324 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 5 MILES SOUTHWEST OF GRAHAM...MOVING SOUTHEAST AT
15 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE GRAHAM.
PEA-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.
LAT...LON 3317 9867 3308 9842 3295 9842 3295 9843
3295 9866 3301 9877
TIME...MOT...LOC 2024Z 298DEG 12KT 3305 9863Special weather statement, Aug 12, 3:44 PM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
344 PM CDT SUN AUG 12 2012
TXZ101-122115-
JACK TX-
344 PM CDT SUN AUG 12 2012
...SIGNIFICANT WEATHER ADVISORY FOR...
JACK COUNTY
AT 345 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 11 MILES NORTHEAST OF JACKSBORO...MOVING
SOUTHEAST AT 10 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE JACKSBORO.
PEA-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.
LAT...LON 3343 9798 3343 9794 3343 9793 3309 9792
3306 9796 3312 9839 3345 9798
TIME...MOT...LOC 2045Z 302DEG 10KT 3329 9796Special weather statement, Aug 12, 4:08 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
408 PM CDT SUN AUG 12 2012
TXZ116-122145-
PALO PINTO TX-
408 PM CDT SUN AUG 12 2012
...SIGNIFICANT WEATHER ADVISORY FOR...
NORTHWESTERN PALO PINTO COUNTY
AT 408 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 9 MILES SOUTH OF GRAHAM...MOVING SOUTHEAST AT 15
MPH.
LOCATIONS IN THE PATH OF THIS STORM INCLUDE POSSUM KINGDOM STATE
PARK.
VERY HEAVY RAIN AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
LAT...LON 3295 9843 3301 9843 3301 9838 3292 9824
3280 9825 3268 9849 3281 9858 3296 9858
TIME...MOT...LOC 2108Z 314DEG 13KT 3297 9853
85/NHSpecial weather statement, Aug 12, 4:20 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 420 PM CDT SUN AUG 12 2012 TXZ091-122145- MONTAGUE TX- 420 PM CDT SUN AUG 12 2012 ...SIGNIFICANT WEATHER ADVISORY FOR... SOUTHEASTERN MONTAGUE COUNTY AT 420 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 13 MILES SOUTHEAST OF BOWIE...MOVING EAST AT 20 MPH. CITIES IN THE PATH OF THIS STORM INCLUDE FORESTBURG. VERY HEAVY RAIN AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM. LAT...LON 3353 9749 3344 9749 3344 9774 3357 9770 TIME...MOT...LOC 2120Z 273DEG 19KT 3346 9762
The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 12, 3:21 PM CDT | Special Weather Statement | FWD | Stephens | 24 min |
| Aug 12, 3:24 PM CDT | Special Weather Statement | FWD | Young | 36 min |
| Aug 12, 3:38 PM CDT | Severe Thunderstorm Warning | FWD | Young | 52 min |
| Aug 12, 3:44 PM CDT | Special Weather Statement | FWD | Jack | 31 min |
| Aug 12, 3:52 PM CDT | Severe Thunderstorm Warning | FWD | Jack, Wise | 53 min |
| Aug 12, 4:08 PM CDT | Special Weather Statement | FWD | Palo Pinto | 37 min |
| Aug 12, 4:20 PM CDT | Special Weather Statement | FWD | Montague | 25 min |
| Aug 12, 4:31 PM CDT | Severe Thunderstorm Warning | FWD | Cooke, Denton, Montague, Wise | 74 min |
| Aug 12, 5:33 PM CDT | Special Weather Statement | FWD | Stephens | 27 min |
| Aug 12, 5:37 PM CDT | Severe Thunderstorm Warning | FWD | Stephens | 53 min |
| Aug 12, 5:39 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Cooke, Denton, Grayson | 29 min |
| Aug 12, 5:44 PM CDT | Severe Thunderstorm Warning | FWD | Denton, Wise | 61 min |
| Aug 12, 6:10 PM CDT | Special Weather Statement | FWD | Tarrant | 35 min |
| Aug 12, 6:18 PM CDT | Severe Thunderstorm Warning | FWD | Tarrant | 57 min |
| Aug 12, 6:58 PM CDT | Severe Thunderstorm Warning | FWD | Tarrant | 62 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.